Uniform binary geometries.

Martin Aigner

Aequationes mathematicae (1977)

  • Volume: 16, page 37-50
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Aigner, Martin. "Uniform binary geometries.." Aequationes mathematicae 16 (1977): 37-50. <http://eudml.org/doc/136673>.

author = {Aigner, Martin},
journal = {Aequationes mathematicae},
pages = {37-50},
title = {Uniform binary geometries.},
url = {http://eudml.org/doc/136673},
volume = {16},
year = {1977},

AU - Aigner, Martin
TI - Uniform binary geometries.
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 37
EP - 50
UR - http://eudml.org/doc/136673
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.